# SDR CALA9802075

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5755 · Spoilers
- Part: Cover
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .1875 AND .125 CRACK IN LT WING UPPER T/E HINGE COVER OF NR 2 SPOILER HINGE.  THE T/E HINGE COVER WAS REMOVED AND A NEW T/E HINGE COVER WAS INSTALLED IAW SRM 51-30-2, PARAGRAPH 7.
